Alert archive / Florida / Special Weather Statements in 2011
Special Weather Statement, NWS Melbourne, FL
NWS Melbourne, FL issued this special weather statement at Jun 18, 2011, 4:49 PM EDT for Volusia County, Florida. It was in force for 41 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2011, 4:49 PM EDT (20:49 UTC)
- Expired
- Jun 18, 2011, 5:30 PM EDT
- In force
- 41 min
- Issued by
- NWS Melbourne, FL
County Volusia County, FL
The radar
The Melbourne radar (KMLB), 137 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 5:15 PM EDT | TSTM WND DMG | 3 S Daytona Beach, FL | 2 FOOT DIAMETER TREE TOPPLED ONTO SIDEWALK NEAR NOVA RD. AND BEVILLE RD. TIME ESTIMATED FROM RADAR. |
| Jun 18, 5:15 PM EDT | TSTM WND DMG | Daytona Beach, FL | 6 INCH DIAMETER TREE LIMB DOWN IN YARD ON NOVA RD. BETWEEN CEDAR ST. AND SOUTH ST. TIME ESTIMATED FROM RADAR. |
| Jun 18, 5:37 PM EDT | TSTM WND DMG | 4 Sw Daytona Beach, FL | EMERGENCY MANAGEMENT RELAYED REPORT FROM DEPT OF FORESTRY OF KMART SIGN DAMAGED AND PARTS ON ROAD AT US 92 AND WEST INTERNATIONAL SPEEDWAY BLVD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 8.8 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 122 J/kg
- Mixed-layer CIN
- -222 J/kg
- Mixed-layer LCL
- 1401 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
833
WWUS82 KMLB 182049
SPSMLB
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
449 PM EDT SAT JUN 18 2011
FLZ141-182130-
COASTAL VOLUSIA COUNTY-
449 PM EDT SAT JUN 18 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER NORTHERN VOLUSIA COUNTY...
* UNTIL 530 PM EDT.
AT 448 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER ORMOND BEACH...
MOVING EAST AT 10 MPH.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
THE PUBLIC REPORTED A FUNNEL CLOUD NEAR ORMOND BEACH WITH THIS
STORM.
LAT...LON 2939 8107 2932 8104 2929 8103 2925 8100
2913 8095 2917 8120 2927 8119 2927 8115
2940 8115
TIME...MOT...LOC 2049Z 286DEG 10KT 2929 8104
$$
KELLYWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this special weather statement went out at Jun 18, 2:33 PM EDT, 2 hours 16 minutes earlier.
Area forecast discussion, Jun 18, 2:33 PM EDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 233 PM EDT SAT JUN 18 2011 .DISCUSSION... CURRENTLY/TONIGHT...SHOWER/STORM DEVELOPMENT WILL INCREASE INTO LATE AFT WITH THE CONTINUED INLAND MOVEMENT OF THE EAST/WEST COAST SEA BREEZE BOUNDARIES AND SUPPORT FROM APPROACHING SHORTWAVE ALOFT. DELAYED DEVELOPMENT OF THE SEA BREEZE NORTH OF THE CAPE WILL ALLOW FOR BOUNDARY COLLISIONS CLOSER TO THE COAST LATE TODAY. ANY STORMS THAT DEVELOP OVER THE INTERIOR WILL MOVE TOWARD THE EAST AROUND 5-10 MPH AND MAY REACH BACK TOWARD THE COAST...ESPECIALLY NORTH OF MELBOURNE THIS EVENING. WILL INCLUDE A PRE-FIRST PERIOD FOR THE LATE DAY SCATTERED STORMS WITH RAIN CHANCES ENDING AFTER MIDNIGHT. LOWS WILL REACH THE LOW/MID 70S LATE TONIGHT. SUNDAY...HIGH PRESSURE RIDGE AXIS WILL CONTINUE TO REMAIN JUST SOUTH OF THE AREA TOMORROW WITH S/SW FLOW CONTINUING OVER THE AREA. WEAKENED SHORTWAVE TROUGH ALOFT WILL MOVE INTO SOUTH FLORIDA SO WILL LOSE UPPER LEVEL SUPPORT FOR LIFT IN AFT. HOWEVER SLOW INLAND MOVEMENT OF THE EAST COAST SEA BREEZE WILL CONTINUE TO BE ABLE TO GENERATE ISO/SCT SHRA/TSRA IN THE AFT WITH SEA BREEZE COLLISION ONCE AGAIN EXPECTED CLOSER TO THE EAST COAST LATE IN THE DAY. TEMPS WILL BE QUITE HOT TOMORROW...ESPECIALLY OVER THE INTERIOR AND ALONG THE COAST WHERE THE SEA BREEZE BOUNDARY IS DELAYED. HIGHS IN THESE AREAS WILL REACH THE MID/UPPER 90S WITH LOW 90S ALONG THE TREASURE/SRN BREVARD COASTS. SUNDAY NIGHT-MONDAY...SFC/LOW LEVEL RIDGE WILL REMAIN ACROSS SOUTHERN HALF OF AREA THROUGH PERIOD. EAST COAST SEA BREEZE EVOLUTION WILL CONTINUE TO DEVELOP FIRST ALONG THE TREASURE COAST AND THEN NORTH OF THE CAPE LATER IN THE AFTERNOON. HOWEVER BOTH GFS AND ECMWF SHOW LOW/MID TROPOSPHERIC DRYING SPREADING INTO THE REGION. THE NAM IS THE OUTLIER WITH HIGHER POPS ON MONDAY THAN SUNDAY. WILL OPT FOR THE FORMER SOLUTION BASED ON SATELLITE TRENDS AND GO FOR THE LOWER POPS. MAV/GFS GUIDANCE SUGGEST BLO 20 PCT...BUT WILL KEEP 20 PCT OVER THE SOUTH IN ARE OF DEEPER MOISTURE. TEMPS TO CONTINUE SOME 3 TO 5 DEGREES ABV CLIMO WITH RELATIVELY DRY AIR IN PLACE. TUE-SAT (PREV DISC)...SURFACE RIDGE AXIS SLOWLY SHIFTS UP TO NORTH FLORIDA/SOUTH GEORGIA SATURDAY. TIME HEIGHT CROSS SECTION DOES NOT BODE WELL FOR ANY SIGNIFICANT PRECIPITATION AS IT SHOWS SCANT MOISTURE EVEN IN THE LOWEST LAYERS THROUGH THURSDAY. LIMITED INCREASE IN THE LOWER LAYER MOISTURE FIELD FRIDAY AND SATURDAY BUT THE EVEN 30 POP SUGGESTED BY THE EXTENDED MEX GUIDANCE MAY BE A BIT GENEROUS. && .AVIATION...VFR CONDS WITH TEMPO IFR/MVFR IN SCT SHRA/TSRAS BEFORE 04Z. THEN PREDOMINANT VFR OVERNIGHT INTO SUN MORNING. STORM COVERAGE EXPECTED TO BE SLIGHTLY LESS SUNDAY WITH LOSS OF UPPER LEVEL SUPPORT. HOWEVER ISO/SCT CONVECTION WILL STILL BE ABLE TO DEVELOP OVER THE AREA DURING THE AFT WITH TEMPO IFR/MVFR CONDS RETURNING. && .MARINE...SOUTH WINDS UP TO 10-15 KTS WILL DECREASE AND BECOME SOUTHWEST LATE TONIGHT. WILL THEN SEE WINDS SWITCH BACK TO THE SOUTH BY TOMORROW AFT. SEAS WILL REMAIN AOB 3FT. CHANCES FOR OFFSHORE MOVING STORMS LOOKS TO DECREASE TOMORROW AS STEERING FLOW BECOMES MORE ONSHORE. MON-WED...HIGH PRESSURE RIDGE AXIS WILL REMAIN OVER SOUTH CENTRAL/SOUTH FLORIDA INTO EARLY NEXT WEEK. WINDS OUT OF THE SOUTH TO SOUTHWEST...EXCEPT SOUTHEAST ALONG THE COAST WHEN THE SEA BREEZE DEVELOPS IN THE AFTERNOON. WIND SPEEDS 15 KTS OR LESS WITH SEAS 3 FEET OR LESS. && .FIRE WEATHER...SLOWER INLAND MOVEMENT OF THE EAST COAST SEA BREEZE AND HOT TEMPS IN THE AFT WILL ALLOW MIN RH VALUES TO FALL JUST BELOW 40% OVER A FEW INTERIOR AREAS SUNDAY. CONVECTIVE COVERAGE NOT EXPECTED TO BE AS HIGH TOMORROW. HOWEVER WILL STILL SEE ISOLATED TO SCATTERED LIGHTNING STORMS FORM OVER THE AREA LATER IN THE DAY. MON-WED...LOWER POPS MON-WED WITH 20 OR LESS EACH DAY. TEMPERATURES IN THE LOW TO MID 90S AND LITTLE IF ANY RAIN WILL RESULT IN CONTINUED DRYING OF FUELS. AFTERNOON MINIMUM RH VALUES IN THE LOWER 40S FOR THE AREAS WEST OF INTERSTATE 4 TO THE MID 50S AT THE COAST LOOKS TO BE THE ONLY BRIGHT SPOT FOR NOW. && .PRELIMINARY POINT TEMPS/POPS... DAB 73 94 73 94 / 20 20 10 10 MCO 73 97 74 97 / 20 20 10 10 MLB 73 93 73 93 / 20 30 10 20 VRB 72 91 73 91 / 20 30 10 20 LEE 75 96 75 97 / 20 20 10 10 SFB 74 97 75 97 / 20 20 10 10 ORL 75 97 76 97 / 20 20 10 10 FPR 72 91 72 92 / 20 30 10 20 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && SHORT TERM/AVIATION...WEITLICH LONG TERM....BLOTTMAN
Hazardous weather outlook, Jun 18, 10:30 AM EDT, 6 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED SPOTTER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 1030 AM EDT SAT JUN 18 2011 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-181600- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 1030 AM EDT SAT JUN 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... DAYTIME HEATING COUPLED WITH NEAR TO SLIGHTLY ABOVE NORMAL LEVELS OF ATMOSPHERIC MOISTURE AND A WEAK UPPER LEVEL TROUGH DROPPING INTO CENTRAL FLORIDA WILL RESULT IN SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE AREA FROM THIS AFTERNOON INTO EARLY THIS EVENING. A HIGH PRESSURE RIDGE ACROSS SOUTH FLORIDA WILL PROVIDE A LIGHT SOUTH TO SOUTHWEST WIND FLOW. THIS SHOULD HOLD THE EAST COAST SEA BREEZE CLOSER TO THE COAST AND BRING A CHANCE FOR AFTERNOON STORMS TO THE SPACE AND TREASURE COASTS. THE GREATEST COVERAGE SHOULD OCCUR OVER THE INTERIOR COUNTIES AND ALONG THE COAST FROM CAPE CANAVERAL NORTH WHERE BOUNDARY INTERACTIONS WILL BE MORE NUMEROUS. FREQUENT LIGHTNING STRIKES...STRONG WIND GUSTS ABOVE 40 MPH...SMALL HAIL AND VERY HEAVY DOWNPOURS ARE EXPECTED WITH ISOLATED STRONG STORMS. STORM MOTION WILL BE TOWARD THE NORTHEAST AT 10 TO 15 MPH. .MARINE THUNDERSTORM GUST IMPACT... SCATTERED AFTERNOON STORMS OVER LAND WILL MOVE NORTHEAST AT AROUND 10 TO 15 MPH WITH SOME MOVING ACROSS THE COAST BETWEEN FLAGLER BEACH AND CAPE CANAVERAL. A FEW STORMS WILL BECOME STRONG WITH FREQUENT LIGHTNING STRIKES AND WIND GUSTS OVER 35 KNOTS. .FIRE WEATHER IMPACT... DESPITE SOME HEAVY RAINFALL THIS WEEK...THERE ARE STILL VERY PARCHED AREAS...WHICH WILL BE PARTICULARLY SUSCEPTIBLE TO NEW FIRE IGNITIONS FROM LIGHTNING STRIKES AND RAPID SPREAD BY GUSTY THUNDERSTORM WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS SUNDAY AFTERNOON WILL PRODUCE GUSTY WINDS AND HEAVY RAIN. THUNDERSTORMS ARE POSSIBLE EACH AFTERNOON TUESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. LASCODY/CRISTALDI
In the hours before
Special weather statement, Jun 18, 3:45 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
345 PM EDT SAT JUN 18 2011
FLZ041-044-182030-
INLAND VOLUSIA COUNTY-NORTHERN LAKE COUNTY-
345 PM EDT SAT JUN 18 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER NORTHERN LAKE COUNTY...
NORTHWESTERN VOLUSIA COUNTY...
* UNTIL 430 PM EDT.
AT 343 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL OVER LAKE
GEORGE...MOVING NORTHEAST AT 10 TO 15 MPH.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2927 8141 2927 8134 2923 8132 2913 8147
2903 8166 2905 8166 2906 8164 2929 8165
2931 8168 2933 8168 2938 8147 2940 8142
TIME...MOT...LOC 1944Z 232DEG 5KT 2924 8157
GUSEMANSpecial weather statement, Jun 18, 4:10 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
410 PM EDT SAT JUN 18 2011
FLZ147-182100-
NORTHERN BREVARD COUNTY-
410 PM EDT SAT JUN 18 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER NORTHWESTERN BREVARD COUNTY...
* UNTIL 500 PM EDT.
AT 406 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER TITUSVILLE
AIRPORT...MOVING NORTHWEST AT 10 MPH.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2845 8072 2851 8073 2850 8077 2843 8076
2843 8083 2860 8097 2868 8097 2877 8082
2873 8084 2851 8078 2850 8077 2852 8073
2859 8073 2848 8066
TIME...MOT...LOC 2011Z 149DEG 8KT 2851 8080
KELLYSpecial weather statement, Jun 18, 4:22 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
422 PM EDT SAT JUN 18 2011
FLZ044-182100-
NORTHERN LAKE COUNTY-
422 PM EDT SAT JUN 18 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER NORTHERN LAKE COUNTY...
* UNTIL 500 PM EDT.
AT 415 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL OVER LADY
LAKE...MOVING NORTHEAST AT 15 MPH. ADDITIONAL STORMS WILL ALSO DEVELOP
AS BOUNDARY COLLISIONS OCCUR AHEAD OF THE EAST COAST SEA BREEZE.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE FRUITLAND PARK...ALTOONA AND PAISLEY.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2896 8195 2897 8166 2905 8166 2906 8164
2921 8165 2923 8164 2907 8146 2888 8138
2879 8195
TIME...MOT...LOC 2020Z 254DEG 12KT 2893 8186
GUSEMANLocal storm report, Jun 18, 4:45 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
445 PM EDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM TSTM WND GST TITUSVILLE 28.59N 80.82W
06/18/2011 M58 MPH BREVARD FL AWOS
KTIX AWOS MEASURED A 50 KT/58 MPH WIND GUST.
&&
JRCLocal storm report, Jun 18, 4:48 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
448 PM EDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM FUNNEL CLOUD ORMOND BEACH 29.28N 81.06W
06/18/2011 VOLUSIA FL PUBLIC
PUBLIC REPORTED A FUNNEL CLOUD NEAR ORMOND BEACH.
&&
JRCSpecial weather statement, Jun 18, 4:49 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
449 PM EDT SAT JUN 18 2011
FLZ141-182130-
COASTAL VOLUSIA COUNTY-
449 PM EDT SAT JUN 18 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER NORTHERN VOLUSIA COUNTY...
* UNTIL 530 PM EDT.
AT 448 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER ORMOND BEACH...
MOVING EAST AT 10 MPH.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
THE PUBLIC REPORTED A FUNNEL CLOUD NEAR ORMOND BEACH WITH THIS
STORM.
LAT...LON 2939 8107 2932 8104 2929 8103 2925 8100
2913 8095 2917 8120 2927 8119 2927 8115
2940 8115
TIME...MOT...LOC 2049Z 286DEG 10KT 2929 8104
KELLYThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 8:15 PM EDT | Severe Thunderstorm Warning | MLB | Seminole, Volusia | 60 min |
| Jun 17, 8:45 PM EDT | Areal Flood Advisory | MLB | Lake, Orange, Seminole, Volusia | 2 hr |
| Jun 17, 9:11 PM EDT | Special Weather Statement | MLB | Seminole | 49 min |
| Jun 18, 3:45 PM EDT | Special Weather Statement | MLB | Flagler | 45 min |
| Jun 18, 4:22 PM EDT | Special Weather Statement | MLB | Lake | 38 min |
| Jun 18, 4:51 PM EDT | Special Marine Warning | MLB | 114 min | |
| Jun 18, 4:51 PM EDT | Special Weather Statement | MLB | Indian River | 39 min |
| Jun 18, 4:53 PM EDT | Special Weather Statement | MLB | Osceola | 82 min |
| Jun 18, 5:01 PM EDT | Severe Thunderstorm Warning | MLB | Volusia | 44 min |
| Jun 18, 5:02 PM EDT | Special Weather Statement | MLB | Volusia | 43 min |
| Jun 18, 5:08 PM EDT | Severe Thunderstorm Warning | MLB | Lake, Volusia | 37 min |
| Jun 18, 5:10 PM EDT | Tornado Warning | MLB | Volusia | 46 min |
| Jun 18, 5:18 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Indian River | 57 min |
| Jun 18, 5:39 PM EDT | Tornado Warning | MLB | Volusia | 51 min |
| Jun 18, 5:56 PM EDT | Severe Thunderstorm Warning | MLB | Volusia | 64 min |
| Jun 18, 6:00 PM EDT | Special Marine Warning | MLB | 2 hr | |
| Jun 18, 6:13 PM EDT | Tornado Warning | MLB | Seminole, Volusia | 47 min |
| Jun 18, 6:18 PM EDT | Special Weather Statement | MLB | Orange, Seminole | 117 min |
| Jun 18, 6:18 PM EDT | Severe Thunderstorm Warning | MLB | Seminole, Volusia | 57 min |
| Jun 18, 6:43 PM EDT | Severe Thunderstorm Warning | MLB | Orange, Osceola, Seminole | 62 min |
| Jun 18, 6:52 PM EDT | Severe Thunderstorm Warning | MLB | Brevard | 53 min |
| Jun 18, 7:10 PM EDT | Tornado Warning | MLB | Orange, Osceola | 50 min |
| Jun 18, 7:22 PM EDT | Tornado Warning | MLB | Orange, Seminole | 38 min |
| Jun 18, 7:29 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Orange, Osceola | 46 min |
| Jun 18, 7:53 PM EDT | Areal Flood Advisory | MLB | Brevard, Orange, Seminole | 112 min |
| Jun 18, 7:54 PM EDT | Special Marine Warning | MLB | 111 min |
Nearby
Special Weather Statements in Florida, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.